# SDR DHL2000801130

- Difficulty date: June 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT TRACK 2 LT SHOWS CORROSION BETWEEN STA 1000.000 AND 1240.000.  REMOVED CORRODED TRACK 2 LT PER SRM 51-3-2.  CLEANED, TREATED AND PRIMED AREA PER SRM 51-1-8B.  INSTALLED NEW TRACK PER SRM 51-3-0.
